# SDR DALA2023072906132

- Difficulty date: July 23, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 REPAIR TO RH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 609767-14AD. CORRECTIVE ACTION: ACCOMPLISH REPETITIVE DVI INSPECTIONS PRIOR TO 47,922 TOTAL FLIGHT CYCLES (3,000 CYCLES AFTER REPAIR) AND THEN REPETITIVELY WITHIN EVERY 3,000 FLIGHT CYCLES THEREAFTER. (2880871)
